# SDR HEEA059908

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: 209072433103
- Condition: Malfunctioned
- Location: Air Dist
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKER TRIPS IN AIR DISTRIBUTION SYSTEM.
